Difference between revisions of "Al1999"

From DispersiveWiki
Jump to navigationJump to search
m
 
(3 intermediate revisions by one other user not shown)
Line 1: Line 1:
S. Alinhac, ''Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions I'', Annals of Mathematics 149 (1999), 97-127.
+
{{Article
 
+
| author = Alinhac, Serge
[[Category:Bibliography]]
+
| title = Blowup of small data solutions for a quasilinear wave equation in two space dimensions
 +
| journal = Ann. of Math. (2)
 +
| jvol = 149
 +
| year = 1999
 +
| jpage = 97--127
 +
| arxivlink = 
 +
| mathsciid = MR1680539
 +
}}

Latest revision as of 23:37, 4 May 2009

Alinhac, Serge. Blowup of small data solutions for a quasilinear wave equation in two space dimensions. Ann. of Math. (2), 149 (1999), 97--127. MathSciNet, arXiv.